MPN Voice
3,288 members4,966 posts

Pins and needles and numb hands and feet

Hi there. Has anyone with ET else experienced these whilst on inteferon? When my dosage increased to 135mcg a week and then 180mcg I started getting this at night and now all day too. The numb sensation in hands and right foot have been waking me at night. I also started a small dose of levothyroxine at a similar time and am not sure whether I should be concerned or not. Has anyone encountered this and what worked for you to reduce them?

3 Replies
oldestnewest

Numb fingers, burning pain in toes.

Reply

Hi, I have had ET for almost 4years. I was diagnosed because I was feeling symptoms of numbness in my finger tips and toes, along with headaches &itching I was concerned and that is when I went for testing and thereafter diagnosed with JAK2/ET. I have only been on 81mg 2per day... no other meds at this point. My platelets are still very high 900-1million.No numbness since on second aspirin.

Best to you, Cindy

Reply

Thanks Cindy and Jerry . Good to know I am not alone. All the best.

Reply

You may also like...